It is unknown if it is possible to overdose on CoQ10 (coenzyme Q10). However, it can be assumed from information about possible side effects and theoretical information on how CoQ10 works that an overdose may cause vomiting, low blood pressure, and diarrhea. Seek medical attention if you believe you have taken too much CoQ10. Treatment will likely involve treating symptoms that occur due to the CoQ10 overdose.
CoQ10 Overdose: An OverviewCoQ10 (coenzyme Q10) is a vitamin-like substance produced by the human body and is also used as a dietary supplement. It is not known exactly what to expect from a CoQ10 overdose, but the effects will likely vary, depending on the CoQ10 dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on CoQ10, seek immediate medical attention.
Symptoms of a CoQ10 OverdoseAlmost no information is available about the possible symptoms of a CoQ10 overdose. In fact, it is not even known if an overdose is even possible. However, some overdose information can be assumed based on CoQ10 side effects and theoretical information about how CoQ10 works. Based on such information, it is reasonable to guess that a CoQ10 overdose might cause the following problems:
Treatment for a CoQ10 OverdoseIt is also not known how best to treat a CoQ10 overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek prompt medical attention if you believe that you may have overdosed on CoQ10.